# SDR HNAA2023112100433

- Difficulty date: October 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E004250  LH WING RIB 21 HAS A POSSIBLE CRACK AT UPPER FLANGE. REPAIRED LH WING RIB 21 CRACK AT UPPER FLANGE IAW PIEDMONT EO1-57-23-0379
